# SDR AALA20130223004

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 79,707 hours, 36,087 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURIZATION CONTROL PANEL AND R2-258 RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
